# SDR FDEA200910273695

- Difficulty date: October 27, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 51,017 hours, 31,559 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 65196854368
- Condition: Dented
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN NR3 ENGINE NOSE COWL LWR SKIN AT NAC STA 69.00.  CUT OUT DAMAGE 3 3/8 X 5 7/8 IAW SRM REV 101, 51-10-1. FABRICATED REPAIR DOUBLER FROM 2024T3, .050 X 7 1/2 X 9 3/8, PO NR 9008452 AND FILLER FROM 2024T3 .040 X 5 7/8   X 3 3/8", PO NR 9008875 IAW SRM 54-30-3, FIG 3 AND 54-30-2, FIG 1.  INSTALLED FILLER AND DOUBLER IAW SRM 51-30-2.
